# SDR QMLA2013062513084

- Difficulty date: June 25, 2013
- Submitted: June 28, 2013
- Operation: Air carrier
- Aircraft: N919WM
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0329
- Aircraft time: 6,227 hours, 21,101 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Part number: L281M20C1015
- Condition: Leaking
- Location: Zone 100
- Part time: 6,227 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

DURING FERRY FLIGHT, NOTED A FUEL ODOR IN CABIN.  CONTINUED TO DESTINATION, LANDED WITHOUT INCIDENT.  DURING POSTFLIGHT INSPECTION FUEL WAS NOTED DRIPPING (APPROX 1 DROP EVERY 3 MIN) FROM AFT MAIN TANK BELLY COVER.  CLEANED AND RETORQUED AFT MAIN EQUIPMENT PLATE.  FOUND FUEL TO BE COLLECTED AGAIN AT THE MAIN EQUIPMENT PLATE AFTER 20 MINUTE WAIT.  REMOVED EQUIPMENT PLATE AND FOUND FUEL BETWEEN MAIN FUEL BLADDER AND OUTER ACFT SHELL.  FUEL WETNESS LOOKS AS IF IT IS COMING FROM RT UPPER CROSS FEED TUBE LOCATED BETWEEN THE MAIN TANK AND RT SUPPLY TANK.  BUBBLES WERE SEEN COMING FROM THE VULCANIZED REINFORCEMENT  PATCH WHERE THE TUBE IS ATTACHED TO THE TANK. THE MAIN TANK HAS A LEAK IN THE SEAM OR PIN HOLES AT THE RT CROSS FEED CONNECTION.  THESE BUBBLES WERE NOT AT THE LOCATION OF THE CLAMP.  THE INTERIOR IS NOW BEING DISASSEMBLED TO ACCESS THE TANK, SO IT CAN BE REPLACED. THIS MX IS CURRENTLY OUT OF SERVICE UNTIL THIS DISCREPANCY HAS BEEN CORRECTED.
